HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.42, no.6, pp.671-676, 2013 (SCI-Expanded)
This paper deals with the estimation of the population mean with improved family of exponential estimators for the variable under study using some known population parameters of the auxiliary variable. The expressions for the bias and mean square error (MSE) of the estimators of the proposed family have been derived to the first degree of approximation. A comparison has been made with the exponential family of estimators of Singh et al. . An improvement has been shown over the family of estimators of Singh et al.  through an empirical study.